| Catalog Number |
10444834 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that their stratus cs instrument gave a false positive troponin (ctni) result compared to repeat testing of the same sample on the same instrument.There is no report of injury due to this event.
Additional Manufacturer Narrative
Siemens has requested more information and instrument files for further investigation.Investigation will commence once requested data has been received.The cause of this event is unknown.
Additional Manufacturer Narrative
Siemens has completed the investigation.The root cause was unable to be determined for the discrepant ctni result reported by the customer.A review of the error log along with the calibration and quality control data for the lot in use at the time of the event demonstrated the instrument and reagent were working as intended.A review of the manufacturing release data for lot 233303002 demonstrated acceptable performance, nothing atypical was observed.No product problem identified.
Additional Manufacturer Narrative
Siemens healthineers diagnostics has identified, through customer complaints, an increased occurrence of random non-repeatable false positive cardiac troponin (ctni) results at any point during the testpak¿s shelf life when using the stratus cs ctni acute care testpak.This means some ctni values for samples that are expected to fall within the 99th percentile of the reference population (per the instructions for use: 0.00 - 0.07 ng/ml [g/l]) may exceed this range.This issue can impact results.The stratus cs were confirmed to display false positive ctni results without alerting the user.The data revealed the maximum positive bias is 0.42 ng/ml with an average bias of 0.14 ng/ml when repeated on stratus scs platform.Siemens has released a field action (poc 25-006) "false positive ctni results for acute care ctni testpak" to inform customers of the issue and provide mitigation options.Crr#: 3002637618-03-31-2025-002-c.H6 c22: the issue was confirmed but the cause of the elevated rate of false positive ctni is unknown.